# SDR DL767990388

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T310313A
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN ON THE NR 3 SLAT TRAILING EDGE WAS FOUND WITH A 3 X 4 DENTED/DELAMINATED AREA.  THE DAMAGED SKIN WAS TRIMMED AWAY AND REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 366773-14AD.
